Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 9, 2014Marion County, Schley County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2014, 4:33 PM EDT for Marion County, Schley County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 4:33 PM EDT (20:33 UTC)
Expired
Aug 9, 2014, 5:00 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

Counties Marion County, GA, Schley County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WWUS82 KFFC 092033
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT SAT AUG 9 2014

GAZ080-091>093-092100-
433 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL 500 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TAZEWELL...MOVING SOUTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SCHLEY...MARION...MACON AND TAYLOR COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...BRANTLEY...TAZEWELL...BUENA VISTA...MAUK...CHARING...CEDAR
CREEK...CONCORD...IDEAL...WALLS CROSSING...MURRAYS CROSSROADS...
ELLAVILLE...PUTNAM...DOYLE AND RUPERT. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3253 8421 3245 8405 3216 8436 3233 8462
      3251 8450
TIME...MOT...LOC 2033Z 306DEG 5KT 3238 8443

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:51 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 9, 2:51 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SAT AUG 9 2014

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CONVECTION HAS FIRED UP AGAIN THIS AFTERNOON...ALTHOUGH A WARM LAYER
AROUND H5 IS DAMPENING THE AMOUNT OF THUNDER AS WELL AS THE STRENGTH
OF THE TSTORMS. THIS HAS BECOME MORE OF A BREATHING IN DAY FOR THE
ATMOSPHERE FROM YESTERDAYS CONVECTION. CONVECTION WILL CONTINUE INTO
THE EVENING WITH A DIMINISHING TREND AFTER SUNSET. ALL MODELS HAVE
THE NEXT WAVE MOVING ACROSS THE CWA LATE TONIGHT/SUNDAY. WITH NO
WARM LAYER EXPECTED SUNDAY AND WITH HIGHER CAPES...EXPECT MORE
THUNDER AND THE POSSIBILITY OF STRONG TO SEVERE STORMS DURING THE
AFTERNOON.

THE WEDGE THAT WAS IN PLACE THIS MORNING HAS EXITED ALL BUT THE
EXTREME NORTHEAST PART OF THE STATE AS WINDS IN MOST AREAS HAVE GONE
SOUTHWEST. A SOUTHWEST TO WEST FLOW WILL CONTINUE THROUGH SUNDAY
NIGHT KEEPING THE CWA IN THE UNSTABLE MOISTURE AIRMASS. THERE IS A
POSSIBILITY THAT THE WEDGE MAY BUILD BACK INTO THE EXTREME NORTHEAST
AGAIN SUNDAY WHICH IS CREATING A PROBLEMATIC TEMPERATURES FORECAST
FOR THE GVL/AHN/NORTHEAST MOUNTAIN AREAS. AT THIS TIME WILL GO WITH
A MAV/MET BLEND FOR THOSE AREAS FOR SUNDAY AFTERNOON. ELSEWHERE
GUIDANCE TEMPS ARE IN GOOD AGREEMENT.

17

.LONG TERM /MONDAY THROUGH SATURDAY/...
MEDIUM RANGE MODELS CONTINUE IN FAIRLY GOOD AGREEMENT THROUGH THE
FIRST HALF OF THE EXTENDED FORECAST PERIOD WITH PERSISTENT NORTHWEST
UPPER FLOW. 12Z GFS MODEL RUN IS TRENDING CLOSER TO THE ECMWF
SOLUTION THROUGH THE LATTER HALF OF THE EXTENDED FORECAST PERIOD.
ALL-IN-ALL THESE TRENDS ARE WELL REPRESENTED IN THE CURRENT LONG
TERM FORECAST GRIDS AND ONLY MINOR ADJUSTMENTS WERE MADE FOR THIS
UPDATE. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION
BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION/SUNDAY NIGHT THROUGH FRIDAY/

THE FORECAST AREA REMAINS IN A NORTHWEST FLOW AT THE START OF THE
PERIOD WITH A COUPLE OF SHORT WAVES DROPPING SOUTHEAST INTO THE
MID ATLANTIC STATES. AS THE UPPER TROUGH DEEPENS OVER THE GREAT
LAKES A FRONT SHOULD GET PUSHED INTO GEORGIA ON TUESDAY. MODELS
SHOW DRIER AIR SINKING INTO NORTH GEORGIA BY TUESDAY NIGHT AND
CONTINUING INTO THE MIDDLE OF THE WEEK. HAVE SHOWN MINIMAL POPS
FOR THE NORTH THROUGH FRIDAY...AND THE AIR MASS LOOKS STABLE
ENOUGH ON THURSDAY SO HAVE LEFT POPS OUT FOR NORTHERN ZONES.
GRADUAL INCREASE IN MOISTURE BEGINNING FRIDAY. MUCH COOLER NIGHTS
EXPECTED MID WEEK...AFTERNOONS MOSTLY IN THE 80S.

41

&&

AVIATION...
18Z UPDATE...
MOST CIGS HAVE GONE OR WILL BE AT VFR BY 18Z ISSUANCE. CONVECTION IS
BEGINNING AND SHOULD CONTINUE THROUGH THE AFTERNOON AND INTO THE
EVENING. EXPECT MVFR CIGS TO REFORM LATE TONIGHT...BECOMING VFR LATE
SUNDAY MORNING. WINDS HAVE GONE OR WILL SOON BE GOIN WEST/SOUTHWEST
AND WILL MAINTAIN A WESTERLY DIRECTION THROUGH THE FORECAST. SPEEDS
WILL REMAIN LESS THAN 10 KTS THROUGH THE FORECAST.

//ATL CONFIDENCE...
18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  87  71  87 /  60  60  60  40
ATLANTA         72  86  72  88 /  60  60  60  40
BLAIRSVILLE     67  79  67  82 /  70  60  60  50
CARTERSVILLE    70  87  70  89 /  60  60  60  40
COLUMBUS        74  89  74  93 /  50  60  60  50
GAINESVILLE     71  83  71  85 /  60  60  60  40
MACON           72  89  72  92 /  60  60  60  50
ROME            71  88  71  89 /  60  60  50  40
PEACHTREE CITY  72  88  72  90 /  60  60  60  40
VIDALIA         73  92  73  94 /  50  60  60  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....20
AVIATION...17
Hazardous weather outlook, Aug 9, 12:10 PM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1210 PM EDT SAT AUG 9 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1210 PM EDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
NORTH AND CENTRAL GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING STRIKES AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
WEEK. A FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO NORTH GEORGIA AND
INTERACT WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. DRIER AIR
SHOULD SPREAD INTO NORTH GEORGIA BY THE MIDDLE OF THE WEEK...HOWEVER
THERE WILL STILL WILL BE A CHANCE FOR A FEW THUNDERSTORMS...
ESPECIALLY OVER CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Aug 9, 10:57 AM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     1 SE FLOYD              33.84N  84.58W
08/08/2014                   COBB               GA   PUBLIC

            PUBLIC REPORTED 4 TREES AND MULTIPLE LARGE LIMBS DOWN
            ALONG FLOYD ROAD.

&&

EVENT NUMBER FFC1400781

20
Special weather statement, Aug 9, 1:29 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EDT SAT AUG 9 2014

GAZ093-095-105-091800-
129 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MACON...DOOLY AND HOUSTON COUNTIES UNTIL 200 PM EDT...

AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITEWATER STATE PARK...MOVING SOUTHEAST AT
20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MACON...DOOLY AND HOUSTON COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE FOUNTAINVILLE...BARTLETT...GARDEN
VALLEY...WHITEWATER STATE PARK...CLEARVIEW...OGLETHORPE...
MONTEZUMA...FLINT RIVER WMA...UNADILLA...PINEHURST...LILLY...
DOOLING...BYROMVILLE AND FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3216 8404 3217 8403 3219 8405 3219 8410
      3221 8414 3223 8414 3223 8417 3226 8422
      3230 8423 3247 8412 3229 8366 3205 8384
TIME...MOT...LOC 1730Z 299DEG 17KT 3234 8407
Special weather statement, Aug 9, 2:13 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT SAT AUG 9 2014

GAZ108-110-091845-
213 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILCOX AND TELFAIR COUNTIES UNTIL 245 PM EDT...

AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING EAST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX AND
TELFAIR COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE ANTIOCH CHURCH...BROWNING...TEMPERANCE AND CHINA
HILL.

&&

LAT...LON 3180 8314 3184 8318 3184 8338 3193 8338
      3193 8322 3191 8322 3190 8320 3193 8317
      3194 8306 3180 8306
TIME...MOT...LOC 1813Z 271DEG 8KT 3185 8327
Local storm report, Aug 9, 3:33 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     1 ENE VIDALIA           32.22N  82.40W
08/08/2014                   TOOMBS             GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS 10 TO 12 TREES DOWN AROUND
            VIDALIA...AND SEVERAL MORE AT THE LOCAL GOLF COURSE.

&&

EVENT NUMBER FFC1400782

20
Special weather statement, Aug 9, 4:02 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SAT AUG 9 2014

GAZ080-091>093-092030-
402 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL 430 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUPERT...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SCHLEY...MARION...MACON AND TAYLOR COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEDAR CREEK...FIVE
POINTS...TAZEWELL...MAUK...CHARING...CONCORD...BUTLER...RUPERT...
MURRAYS CROSSROADS...FOUNTAINVILLE...BARTLETT...GARDEN VALLEY...
HICKS...IDEAL AND POTTERVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3239 8454 3259 8438 3257 8405 3255 8404
      3255 8402 3253 8400 3250 8402 3251 8399
      3223 8415 3223 8418 3222 8418
TIME...MOT...LOC 2002Z 291DEG 9KT 3247 8430
Special weather statement, Aug 9, 4:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT SAT AUG 9 2014

GAZ080-091>093-092100-
433 PM EDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL 500 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TAZEWELL...MOVING SOUTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SCHLEY...MARION...MACON AND TAYLOR COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...BRANTLEY...TAZEWELL...BUENA VISTA...MAUK...CHARING...CEDAR
CREEK...CONCORD...IDEAL...WALLS CROSSING...MURRAYS CROSSROADS...
ELLAVILLE...PUTNAM...DOYLE AND RUPERT. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3253 8421 3245 8405 3216 8436 3233 8462
      3251 8450
TIME...MOT...LOC 2033Z 306DEG 5KT 3238 8443

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCCobb, Coweta, Douglas, Fulton, Heard, Paulding55 min
Aug 8, 8:07 PM EDTSpecial Weather StatementFFCToombs38 min
Aug 8, 8:09 PM EDTSpecial Weather StatementFFCPulaski51 min
Aug 8, 8:31 PM EDTSpecial Weather StatementFFCToombs44 min
Aug 8, 8:55 PM EDTSpecial Weather StatementFFCBleckley50 min
Aug 8, 9:03 PM EDTSpecial Weather StatementFFCTreutlen42 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCWebster40 min
Aug 8, 9:19 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster41 min
Aug 8, 10:09 PM EDTSpecial Weather StatementFFCWebster51 min
Aug 8, 11:31 PM EDTSpecial Weather StatementFFCWebster59 min
Aug 9, 1:29 PM EDTSpecial Weather StatementFFCDooly, Macon31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCBen Hill32 min
Aug 9, 2:59 PM EDTSevere Thunderstorm WarningFFCHeard, Troup46 min
Aug 9, 4:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCUpson30 min
Aug 9, 5:29 PM EDTSpecial Weather StatementFFCCarroll46 min
Aug 9, 5:33 PM EDTSevere Thunderstorm WarningFFCCarroll44 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee52 min
Aug 9, 5:55 PM EDTSpecial Weather StatementFFCMarion, Schley65 min
Aug 9, 5:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 9, 6:19 PM EDTSpecial Weather StatementFFCDouglas41 min
Aug 9, 6:34 PM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Aug 9, 6:37 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton38 min
Aug 9, 6:42 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee6 hr
Aug 9, 6:43 PM EDTSpecial Weather StatementFFCButts, Lamar, Monroe32 min
Aug 9, 7:11 PM EDTSpecial Weather StatementFFCButts, Monroe34 min
Aug 9, 7:11 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton, Henry49 min
Aug 9, 7:55 PM EDTSpecial Weather StatementFFCJasper, Jones, Putnam35 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.